Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2012 | Journal Article | LibreCat-ID: 8556
Hausen, J., & Liebendörfer, M. (2012). The Cox ring of the space of complete rank two collineations. Mathematische Nachrichten, 285(8–9), 974–980. https://doi.org/10.1002/mana.201100043
LibreCat | DOI
 

Filters and Search Terms

issn=1522-2616

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed